# SDR SWAA2021092113485

- Difficulty date: August 31, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD LAV I/B AFT HARD POINT MOUNT POST HAS CORR. AT THE FLOOR LEVEL / REMOVED DAMAGE PER SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS. CORRODED PART # D72D70451-111. REMOVED AND REPLACED DAMAGE SECTION OF POST PER CMM 25-48-07.
